Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 25, 2007, 4:59 PM EDT for Gratiot County, Montcalm County, Michigan. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2007, 4:59 PM EDT (20:59 UTC)
- Expired
- Sep 25, 2007, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
Counties Gratiot County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 83 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 5:02 PM EDT | TSTM WND DMG | Carson City, MI | NUMEROUS TREES AND POWER LINES DOWN. |
| Sep 25, 5:15 PM EDT | TSTM WND DMG | 1 E Carson City, MI | TWO 6 TO 8 INCH DIAMETER TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 252059
SVRGRR
MIC057-117-252130-
/O.NEW.KGRR.SV.W.0089.070925T2059Z-070925T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
459 PM EDT TUE SEP 25 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTCALM COUNTY IN CENTRAL MICHIGAN
GRATIOT COUNTY IN CENTRAL MICHIGAN
* UNTIL 530 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CARSON CITY...OR ABOUT 12
MILES SOUTHEAST OF STANTON...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW HAVEN CENTER...SETHTON AND BRICE BY 505 PM EDT
NEW HAVEN CENTER...SUMNER AND PERRINTON BY 510 PM EDT
EUGENE AND RIVERDALE BY 515 PM EDT
ITHACA AND NORTH STAR BY 520 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4312 8479 4313 8484 4313 8498 4321 8506
4345 8481 4348 8438 4347 8436 4336 8436
4332 8435
TIME...MOT...LOC 2059Z 234DEG 36KT 4319 8487
$$
BEACHLER2 follow-up statements
000
WWUS53 KGRR 252119
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
518 PM EDT TUE SEP 25 2007
MIC117-252128-
/O.CAN.KGRR.SV.W.0089.000000T0000Z-070925T2130Z/
MONTCALM MI-
518 PM EDT TUE SEP 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR MONTCALM COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4330 8440 4314 8481 4335 8481 4347 8438
4331 8437
TIME...MOT...LOC 2118Z 246DEG 34KT 4326 8462
$$
MIC057-252130-
/O.CON.KGRR.SV.W.0089.000000T0000Z-070925T2130Z/
GRATIOT MI-
518 PM EDT TUE SEP 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR GRATIOT COUNTY...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ITHACA...AND MOVING NORTHEAST AT
35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH STAR AND BEEBE BY 525 PM EDT
RATHBONE...LANGPORT...BRECKENRIDGE AND WHEELER BY 530 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4330 8440 4314 8481 4335 8481 4347 8438
4331 8437
TIME...MOT...LOC 2118Z 246DEG 34KT 4326 8462
$$
MEADE000
WWUS53 KGRR 252131
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
531 PM EDT TUE SEP 25 2007
MIC057-252141-
/O.EXP.KGRR.SV.W.0089.000000T0000Z-070925T2130Z/
GRATIOT MI-
531 PM EDT TUE SEP 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR GRATIOT COUNTY WILL BE ALLOWED
TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4330 8440 4314 8481 4335 8481 4347 8438
4331 8437
TIME...MOT...LOC 2119Z 246DEG 34KT 4326 8461
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:07 PM EDT, 52 minutes earlier.
Area forecast discussion, Sep 25, 4:07 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 PM EDT TUE SEP 25 2007 LATEST UPDATE...ALL EXCEPT AVIATION AND LONG TERM... .SYNOPSIS...(407 PM EDT TUE SEP 25 2007) AN APPROACHING COLD FRONT WILL MOVE THROUGH TONIGHT AND BRING THE CHANCE OF SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT ON WEDNESDAY. A FEW SHOWERS COULD REMAIN ACROSS FAR SOUTHERN AND SOUTHEAST LOWER MICHIGAN WEDNESDAY NIGHT INTO THURSDAY MORNING AS A WEAK LOW PRESSURE SYSTEM TRACKS THROUGH OHIO. WE WILL HAVE PARTLY SUNNY AND DRY CONDITIONS WITH SEASONABLE TEMPERATURES INTO THE WEEKEND. && .SHORT TERM...(407 PM EDT TUE SEP 25 2007) EXPECT SEVERE WEATHER THREAT THIS EVENING AS LINE OF STORMS MARCHES ACROSS THE LAKE AND THROUGH MUCH OF THE FORECAST AREA. MAIN THREAT WILL BE ISOLATED WIND DAMAGE AS MID LEVEL DRYING WILL HELP GENERATE DOWNDRAFTS. HAIL THREAT IS MARGINAL DUE TO HIGH FREEZING LEVELS... WITH THE MINUS 20C WAY UP AT 25 KFT. TORNADO THREAT IS MITIGATED BY MARGINAL DEEP LAYER SHEAR...BUT LOW LCL HEIGHTS WILL MEAN THAT THEY CANNOT BE RULED OUT. FAIR AND COOLER ON WEDNESDAY AS THE FRONT SLIPS THROUGH...BUT THERE STILL SHOULD BE SOME SHOWERS AND THUNDERSTORMS LINGERING INTO THE MORNING HOURS ACROSS THE SE FORECAST AREA. KEPT POPS GOING ACROSS THE FAR SE CWA ON WED NIGHT AS GFS SHOWS SFC WAVE FORMING ALONG THE FRONT FAR ENOUGH NORTH TO BRING PRECIP THERE. ECMWF REMAINS MUCH FURTHER SOUTH WITH THIS FEATURE. && .LONG TERM... (302 PM EDT TUE SEP 25 2007) MAIN CONCERN DURING THE EXTENDED PERIOD IS FOR PCPN CHANCES SUNDAY/SUNDAY NIGHT. GFS ENSEMBLES ARE FAIRLY TIGHT GOING INTO THE WEEKEND AND SHOW AN UPPER RIDGE MOVING ACROSS MICHIGAN FRIDAY AND SATURDAY WITH A NRN STREAM TROUGH MOVE INTO NRN LWR SUNDAY. INSTABILITY ISN/T ALL THAT IMPRESSIVE BUT THE UPPER LOW IS AS IS THE UPPER JET THAT MOVES INTO SW LWR SUNDAY MORNING. WE/LL BE BACK TO DRY WX AND SEASONABLE TEMPS MONDAY/TUESDAY AS THE TROUGH MOVES EAST AND RIDGING MOVES IN. && .AVIATION...(302 PM EDT TUE SEP 25 2007) SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. VISIBILITIES SHOULD FALL TO AROUND 3SM IN TSRA ACTIVITY. EXPECT MVFR CIGS/VISIBILITIES LATER TONIGHT BEFORE THE DRY AIR MOVES IN BEHIND THE FRONT LATER WEDNESDAY MORNING. && .MARINE...(407 PM EDT TUE SEP 25 2007) SEVERE THUNDERSTORM WATCH UNTIL 11 PM SOUTH OF WHITEHALL OUT TO MID-LAKE. WORST OF THE STORMS SHOULD BE MOVING ACROSS THE LAKE BETWEEN 4 PM AND 8 PM. WILL LET THE SMALL CRAFT ADVISORY EXPIRE AS WINDS AND WAVES ARE DIMINISHING BELOW CRITERIA. WINDS WILL VEER TO THE NW BEHIND THE COLD FRONT TONIGHT ALLOWING WAVE HEIGHTS TO CONTINUE TO DIMINISH THROUGH WEDNESDAY. && .HYDROLOGY...(407 PM EDT TUE SEP 25 2007) BASIN AVERAGE QPF OF A QUARTER TO HALF AN INCH EXPECTED FROM THIS RAIN EVENT THROUGH 12Z TUESDAY. HOWEVER LOCALLY HIGHER AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE WITH THE HEAVIER RAIN THROUGH 06Z WEDNESDAY. A FEW URBAN AND SMALL STREAM HEADLINES COULD BE NECESSARY LATER TODAY... BUT RIVER FLOODING WILL NOT OCCUR. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH FOR ALL BUT OCEANA...LAKE...MASON AND OSCEOLA COUNTIES. LM...SEVERE THUNDERSTORM WATCH FROM ST. JOSEPH TO WHITEHALL OUT TO MID-LAKE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: 93 AVIATION: 93 MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Sep 25, 4:53 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 453 AM EDT TUE SEP 25 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 453 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS SOUTHWEST LOWER MICHIGAN MAINLY FOR THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREAT. SOME LARGE HAIL COULD OCCUR AND THERE MAY EVEN BE AN ISOLATED TORNADO. FREQUENT LIGHTNING IS EXPECTED FROM ANY STRONGER THUNDERSTORM...AND LOCALLY IN EXCESS OF AN INCH OF RAIN COULD FALL WHERE ANY THUNDERSTORM PERSISTS. THE MAIN STORM MOTION WILL BE NORTHEAST AT 40 MPH THIS MORNING...THEN EAST AT 30 MPH THIS AFTERNOON AND EVENING. TRIGGERING THE THUNDERSTORMS WILL BE A COLD FRONT WHICH WILL CROSS SOUTHWEST LOWER MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ844>849-260900- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 453 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STRONG WINDS OVER 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING COULD ACCOMPANY THESE THUNDERSTORMS. WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED TODAY. AN INCREASED RISK FOR RIP CURRENTS EXISTS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 25, 3:36 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 PM EDT TUE SEP 25 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-252100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE... HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO... BATTLE CREEK...JACKSON 336 PM EDT TUE SEP 25 2007 THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER SOUTHWEST LOWER MICHIGAN THROUGH 5 PM EDT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...FREQUENT LIGHTNING... BRIEF HEAVY RAIN...AND POSSIBLE SMALL HAIL. STORMS THAT DEVELOP WILL MOVE NORTHEAST AT 35 MPH. IF SKIES DARKEN IN YOUR AREA CURTAIL ANY OUTDOOR ACTIVITIES AND SEEK SHELTER UNTIL 30 MINUTES AFTER THE STORM HAS PASSED. IF CAUGHT OUTSIDE STAY AWAY FROM HIGH OBJECTS SUCH AS TREES. TJT
Special weather statement, Sep 25, 4:24 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
424 PM EDT TUE SEP 25 2007
MIZ046-051-052-252100-
GRATIOT-ISABELLA-MONTCALM-
424 PM EDT TUE SEP 25 2007
...SPECIAL WEATHER STATEMENT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANTON...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALMA...ST. LOUIS AND
SHEPHERD.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4349 8486 4361 8469 4353 8459 4349 8460
4348 8452 4345 8448 4313 8499 4326 8516
TIME...MOT...LOC 2024Z 227DEG 35KT 4326 8498
TURNAGESpecial weather statement, Sep 25, 4:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 PM EDT TUE SEP 25 2007 MIZ064-065-252115- ALLEGAN-BARRY- 445 PM EDT TUE SEP 25 2007 ...SPECIAL WEATHER STATEMENT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAYLAND...OR 10 MILES NORTHEAST OF ALLEGAN...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...WAYLAND. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4276 8561 4263 8542 4244 8595 4251 8603 TIME...MOT...LOC 2045Z 239DEG 32KT 4262 8567 TURNAGE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:24 PM EDT | Special Weather Statement | GRR | Gratiot | 36 min |
| Sep 25, 4:45 PM EDT | Special Weather Statement | GRR | Barry | 30 min |
| Sep 25, 4:56 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 64 min |
| Sep 25, 5:23 PM EDT | Special Marine Warning | GRR | 55 min | |
| Sep 25, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 49 min |
| Sep 25, 6:16 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 23 min |
| Sep 25, 6:21 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 24 min |
| Sep 25, 6:31 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 47 min |
| Sep 25, 6:41 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 46 min |
| Sep 25, 7:00 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 45 min |
| Sep 25, 7:14 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.